# SDR AALA202508297529

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 32,052 hours, 15,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHK FOUND SEAT NO. 22 AND 23 ABC ISLE EMERGENCY LIGHTINOP. MAINTENANCE RESECURED EPL CONNECTOR 7250VC8 FOR SEATS 22ABC AND 23ABC--PER AWM 33-51-08-OPS GOOD PER AMM 33-51-00.
